# SDR 04FDEA03244

- Difficulty date: November 29, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Longeron
- Component: Longeron
- Component part number: AEA04511
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF FOUND, AFTER REMOVAL BELLY SKIN, END FITTING WITH CORROSION AND REPAIR NOT CONFORMED TO SRM, BETWEEN STA 1521 TO STA 1581 LONGERON 52.  REPLACE LONGERON 52 PER SRM 51-33-01 PAGE 34-47 MM 20-50-02.
